MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. MEDEX MANIFOLDS; STOPCOCK, I.V. SET

SMITHS MEDICAL ASD, INC. MEDEX MANIFOLDS; STOPCOCK, I.V. SET
Model Number MX934Z3LM
Medical Device Problem Codes Break (1069); Material Fragmentation (1261)
Health Effect - Clinical Code Low Blood Pressure/ Hypotension (1914)
Date of Event 03/23/2020
Type of Reportable Event Serious Injury
Event or Problem Description
Information was received indicating that a smiths medical medex manifold snapped at the connection piece.The patient was reported to be receiving vasopressors at the time of break leading to the patient becoming hypotensive.Titration of vasopressors was increased to achieve the ordered mean arterial pressure (map) goals.The unit was changed out and discarded with no further reported adverse effects.

Brand Name
MEDEX MANIFOLDS
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6250 shier rings road
dublin OH 43016
MDR Report Key10082937
Report Number3012307300-2020-04911
Device Sequence Number678513
Product Code FMG
UDI-Device Identifier10351688504159
UDI-Public10351688504159
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 05/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMX934Z3LM
Device Catalogue NumberMX934Z3LM
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/21/2020
Initial Report FDA Received Date05/22/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening;
Patient Age76 YR